CetiDex 10mg100 – The drug is used for
– Relief of symptoms from the nose and eyes in seasonal and perennial allergic rhinitis,
– Relief of chronic idiopathic urticaria.
The drug should not be used
– if you have hypersensitivity to cetirizine, other structurally related substances (hydroxyzine or other piperazine derivatives) or any other component of the drug,
– with severe renal failure (severe renal impairment with creatinine clearance below 10 ml / min).
When using the drug, special caution is required,
– if you suffer from impaired renal function,
– if you have difficulty urinating (for example, due to problems with the spinal cord, prostate gland or bladder).
– if you suffer from epilepsy or are at risk of seizures. Antihistamines suppress skin allergy tests. Therefore, a three-day washout period is required before performing an allergy test.
Pregnancy
As with all medicines, avoid taking this medicine if you are pregnant. Accidental ingestion by a pregnant woman is not expected to cause harm to the fetus. However, you should stop taking the medicine.
Breastfeeding. Do not take this medicine if you are breastfeeding, as cetirizine passes into breast milk.
Side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.
– Swelling of the mouth, face, or throat
– Difficulty breathing (chest tightness or wheezing)
– Sudden drop in blood pressure with loss of consciousness or shock. These symptoms may be signs of an allergic reaction, anaphylactic shock, and angioedema.
Common
Fatigue, dry mouth, nausea, dizziness, headache, drowsiness, sore throat (pharyngitis), runny nose, sore throat (only in children).
Rare
Abdominal pain, asthenia (extreme tiredness), malaise, paresthesia (unusual sensations on the skin), agitation, itching, rash, diarrhea.
Rare
Tachycardia (heartbeat too fast), edema (swelling), liver dysfunction, weight gain, seizures, aggression, confusion, depression, hallucinations, insomnia, urticaria, movement disorders, allergic reactions.
Impaired or lost memory, increased appetite, suicidal ideation (recurring thoughts of suicide or obsession with suicide), spinning sensation (vertigo), urinary retention (inability to completely empty the bladder). Important information (mandatory information):
CetiDex 10 mg film-coated tablets. Active ingredient: cetirizine dihydrochloride. Indications: This medicine is used to treat people with hay fever (seasonal allergic rhinitis), year-round allergies such as dust or pet allergies (perennial allergic rhinitis), and swelling, redness and itching of the skin (urticaria). This medicine also relieves the unpleasant symptoms and discomfort associated with the above-mentioned conditions, such as sneezing, runny and stuffy nose, itching, redness, watery eyes and skin rash.
In clinical studies, the medicine at the recommended dose did not cause signs of impaired attention, alertness or ability to drive a car.
Dosage
Tablets/film-coated tablets/lozenges containing 10 mg Adults and adolescents over 12 years of age
10 mg cetirizine dihydrochloride once daily, 1 tablet/lozenge.
Children 6 to 12 years of age
5 mg cetirizine dihydrochloride twice daily, half a tablet/lozenge twice daily.
Patients with moderate renal impairment are recommended to take 5 mg cetirizine dihydrochloride (equivalent to ½ tablet/lozenge) once daily.
“Aliud Pharma, Cetirizin AL 1mg 75ml Aliud Pharma” has been added to your cart. View cart
Dexcel Pharma, CetiDex 10mg 100 Dexcel Pharma
€16.78
Dexcel Pharma CetiDex 10mg100 is used to relieve symptoms from the nose and eyes in seasonal and perennial allergic rhinitis, relief of chronic idiopathic urticaria.
SKU:
Atgeizpharm30
Categories: Antihistamines, Non prescription
Brand: Dexcel Pharma
Brands: Dexcel Pharma
Description
Additional information
Weight | 0.10 kg |
---|---|
Manufacturer |
Dexcel Pharma |
Dosage Form |
Tablets |
Usage |
Unisex |
Reviews (0)
Be the first to review “Dexcel Pharma, CetiDex 10mg 100 Dexcel Pharma” Cancel reply
You must be logged in to post a review.
Shipping & Delivery
Related products
UCB, Zyrtec 10mg 20 UCB
€21.01
Aliud Pharma, Cetirizin AL 1mg 150ml Aliud Pharma
€12.44
Sanofi-Aventis, Allegra 120mg 30 Sanofi-Aventis
€11.90
Pluspharma, Desloratadin 5mg 30 Pluspharma
€12.30
Queisser, Doppelherz aktiv Augen Allergen Protect 10ml Queisser
€19.98
Dexcel Pharma, CetiDex 10mg 20 Dexcel Pharma
€4.58
GlaxoSmithKline, Fenistil 1mg 30 GlaxoSmithKline
€20.88
1A Pharma, Deslora 5mg 20 1A Pharma
€7.58
Reviews
There are no reviews yet.